Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Small reddish patch on penis shaft. Using a moisturizing cream. What else can I use?

I have a small reddish patch on my penis shaft underneath the head. It appears to be flat, but might be very slightly raised. It seemed to be part of a larger rash that I got after applying a penile moisturizing lotion to my shaft. However, most of the rash disappeared within a few day, but this one spot remained, and hasn t disappeared in over a month. I m a 54 year-old white male who is circumcized.
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response

If this appeared after applying some lotion, then it can be an allergic reaction.Other common cause o fsuch rash is fungal infection , but in that case generally there is itching.

You can try ---
Nonprescription (over-the-counter) remedies include
•     anti-itch creams containing camphor, menthol, pramoxine (Itch-X, Sarna Sensitive), or diphenhydramine (Benadryl).
•     antihistamines like diphenhydramine (Benadryl), chlorpheniramine (Chlor-Trimeton), or loratadine (Claritin, Claritin RediTabs, Alavert); and cetirizine (Zyrtec).


Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor